# SDR SCNA20241008327

- Difficulty date: October 7, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N851SY
- Make and model: Boeing 737-8K5
- Aircraft serial: 37256
- Aircraft time: 35,867 hours, 11,592 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Condition: Faulted
- Location: Fuel Transfer
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDED WITH FUEL IMBALANCE OF 2000 LBS NO EXCESSIVE IMPUTS DURING LANDING. NO CROSSWIND, SMOOTH LANDING COMPLETED. MC NOTIFED - RESOLUTION: BALANCED WING FUEL TANKS REF AMM 28-26-00. PERFORMED FUEL IMBALANCE EXCEEDANCE INSP. REF AMM 05-51-48. NO DEFECTS FOUND. OK FOR SERVICE
